# SDR HEEA0014838

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3208H
- Make and model: Bell 212
- Aircraft serial: 31304
- Engine: Pwa PT6T3
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 204060762103
- Condition: Failed
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOTOR WILL NOT ACTUATE.
